Publicationes mathematicae Journal Impact Factor & Information

Publisher: Kossuth Lajos Tudományegyetem. Matematikai Intézet, Debreceni Egyetem, Matematika Intézet

Current impact factor: 0.50

Impact Factor Rankings

2015 Impact Factor Available summer 2016
2014 Impact Factor 0.503
2013 Impact Factor 0.519
2012 Impact Factor 0.322
2011 Impact Factor 0.358
2010 Impact Factor 0.568
2009 Impact Factor 0.646
2008 Impact Factor 0.346
2007 Impact Factor 0.292
2006 Impact Factor 0.279
2005 Impact Factor 0.238
2004 Impact Factor 0.236
2003 Impact Factor 0.159
2002 Impact Factor 0.153
2001 Impact Factor 0.139
2000 Impact Factor 0.171
1999 Impact Factor 0.138
1998 Impact Factor 0.098
1997 Impact Factor 0.089
1996 Impact Factor 0.099
1995 Impact Factor 0.101
1994 Impact Factor 0.137
1993 Impact Factor 0.109
1992 Impact Factor 0.038

Impact factor over time

Impact factor

Additional details

5-year impact 0.55
Cited half-life >10.0
Immediacy index 0.06
Eigenfactor 0.00
Article influence 0.37
Website Publicationes Mathematicae website
Other titles Publicationes mathematicae
ISSN 0033-3883
OCLC 1566010
Material type Periodical
Document type Journal / Magazine / Newspaper

Publisher details

Debreceni Egyetem, Matematika Intézet

  • Pre-print
    • Author can archive a pre-print version
  • Post-print
    • Author can archive a post-print version
  • Conditions
    • Publisher's version/PDF cannot be used
    • RoMEO information provided by Debreceni Egyetem
  • Classification
    ​ green

Publications in this journal

  • [Show abstract] [Hide abstract]
    ABSTRACT: We give an analogue of Hamburger's theorem for the Euler double zeta function.
    Publicationes mathematicae 01/2015; 86(1-2):89-98. DOI:10.5486/PMD.2015.6076
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let.A4 be any von Neumann algebra with the center Z(M). For any scalar xi, denote by [A, B](xi) = AB BA the xi-Lie product of A, B is an element of M. Assume that L : M -> M is an additive map. It is shown that, if.A4 has no central summands of type I-1 or type I-2, then L satisfies L([A, B]) = [L (A), B] + [A, L(B)] whenever [A, B] = 0 if and only if there exists an element Z(0) is an element of Z(M), an additive map h : M -> Z(M) and an additive derivation phi: M -> M such that L(A) = phi (A)+h(A)+Z(0)A for all A is an element of M; if M has no central summands of type I-1, then L satisfies L([A, B](xi)) = [L(A), B](xi) +[A, L(B)](xi) whenever [A, B](xi) = 0 with xi not equal 1 if and only if L(I) is an element of Z(M) and there exists an additive derivation phi : M -> M such that phi(xi A) = xi phi(A) and L (A) = phi(A) + L(I)A for all A is an element of M. A result in [22] is improved for prime algebra case.
    Publicationes mathematicae 01/2015; 86(1-2):99-117. DOI:10.5486/PMD.2015.6084
  • [Show abstract] [Hide abstract]
    ABSTRACT: An algebra-geometric method for determining the rational solvability of autonomous algebraic ordinary differential equations is extended from single equations of order 1 to systems of equations of arbitrary order but dimension 1 in the algebro-geometric sense. We provide necessary conditions, for the existence of rational solutions, on the degree and on the structure at infinity of the associated algebraic curve. Furthermore, from a rational parametrization of a planar projection of the corresponding space curve one deduces, either by derivation or by lifting the planar parametrization, the existence and actual computation of all rational solutions if they exist. Moreover, if the differential polynomials are defined over the rational numbers, we can express the rational solutions over the same field of coefficients.
    Publicationes mathematicae 01/2015; 86(1-2):49-69. DOI:10.5486/PMD.2015.6032

  • Publicationes mathematicae 01/2015; 86(1-2):169-182. DOI:10.5486/PMD.2015.7043
  • [Show abstract] [Hide abstract]
    ABSTRACT: The main purpose of this paper is to characterize, not necessarily linear, generalized (weakly) peripherally multiplicative maps between Figa-Talamanca Herz algebras. Let G1 and G2 be locally compact Hausdorff groups, Gamma and Omega be arbitrary nonempty sets, and 1 < p < infinity. We characterize surjections S-1 : Gamma -> A(p)(G(1)), S-2 : Omega -> A(p)(G(1)), T-1 : Gamma -> A(p)(G(2)) and T-2 : Omega -> A(p)(G(2)) satisfying parallel to T-1(gamma)T-2 (omega)parallel to(infinity) = parallel to S-1 (gamma) S-2 (omega) parallel to(infinity) for all gamma is an element of Gamma, omega is an element of Omega. We apply this to get a description of certain peripherally multiplicative maps. In particular, it is shown that if surjections T-1,T-2 : A(p)(G(1)) -> A(p)(G(2)) satisfy R-pi(T-1(f)T-2(g)) subset of R-pi (f g) for all f, g is an element of A(p)(G(1)), or R-pi (f g) subset of R-pi(T-1(f)T-2(g)) for all f, g is an element of A(p)(G(1)), then T-1 and T-2 are weighted composition operators. For amenable groups G(1) and G(2) T-1 and T-2 are shown to be weighted isomorphisms which induce an algebra isomorphism between Ap (GO and A(p)(G(2)). Moreover, when one of G(1) or G(2) is first countable, precise characterizations of weakly peripherally multiplicative maps are obtained. Conditions are also given to guarantee that T-1 and T-2 are algebra isomorphisms.
    Publicationes mathematicae 01/2015; 86(1-2):71-88. DOI:10.5486/PMD.2015.6034
  • [Show abstract] [Hide abstract]
    ABSTRACT: In this paper, we examine the relation between a finite group G and the units U in the group algebra of G over a field K of positive characteristic. By imposing certain natural conditions on the derived subgroups of U so that it has solvable length at most four, we show that the group G must be commutative.
    Publicationes mathematicae 01/2015; 86(1-2):39-48. DOI:10.5486/PMD.2015.6012
  • [Show abstract] [Hide abstract]
    ABSTRACT: For a group G, let cent(G) denote the set of centralizers of single elements of G and nacent(G) denote the set of all nonabelian centralizers belonging to cent(G). We first characterize all finite groups G with |nacent(G)| = 2. We denote by ω(G), the maximum possible size of a subset of pairwise noncommuting elements of a finite group G. In this article we find a necessary and sufficient condition for some finite groups G satisfying |cent(G)| = |nacent (G)| + ω(G). In particular we show that this equality is valid for some simple groups.
    Publicationes mathematicae 01/2015; 87(3-4):12.
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let $G$ be a metabelian $2$-group satisfying the condition $G/G'\simeq \ZZ/2\ZZ\times\ZZ/4\ZZ$. In this paper, we give necessary and sufficient conditions for $G$ to be metacyclic. We then apply these results to algebraic number fields $\mathbf{k}$ to study the capitulation of their $2$-ideal classes of type $(2, 4)$. Particular examples are given to illustrate how these results can be applied to real quadratic and imaginary biquadratic number fields.
    Publicationes mathematicae 01/2015;
  • [Show abstract] [Hide abstract]
    ABSTRACT: Let G be a finite group. Then we denote psi(G) = Sigma(x is an element of G)o(x) where o(x) is the order of the element x in G. In this paper we characterize some finite p-groups (p a prime) by psi, and their orders.
    Publicationes mathematicae 01/2015; 86(1-2):31-37. DOI:10.5486/PMD.2015.5961